We consider the coupling of nonminimal scalar multiplets to supersymmetric Yang-Mills in four dimensions and compute the one-loop contribution to the low-energy effective action in the abelian sector. We show that the resulting theory realizes the dual version of the corresponding one from N = 2 supersymmetric Yang-Mills

Penati, S., Zanon, D. (1998). The nonminimal scalar multiplet coupled to supersymmetric Yang-Mills. PHYSICS LETTERS. SECTION B, 421(1-4), 223-228 [10.1016/S0370-2693(98)00021-5].

The nonminimal scalar multiplet coupled to supersymmetric Yang-Mills

Penati, S
Membro del Collaboration Group
;
1998

Abstract

We consider the coupling of nonminimal scalar multiplets to supersymmetric Yang-Mills in four dimensions and compute the one-loop contribution to the low-energy effective action in the abelian sector. We show that the resulting theory realizes the dual version of the corresponding one from N = 2 supersymmetric Yang-Mills
Articolo in rivista - Articolo scientifico
hepth
English
223
228
6
Penati, S., Zanon, D. (1998). The nonminimal scalar multiplet coupled to supersymmetric Yang-Mills. PHYSICS LETTERS. SECTION B, 421(1-4), 223-228 [10.1016/S0370-2693(98)00021-5].
Penati, S; Zanon, D
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/186979
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
Social impact